# SDR SWAA2022011753982

- Difficulty date: December 16, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A091-004 AFT CARGO COMPARTMENT FLOOR PN# 140BF TRANSITION STRIP CORRODED ; / [01] VERIFIED AND REPLACED AFT CARGO COMPARTMENT FLOOR PANEL SPLICE STRIP AT STA 727D+5.6' ON PARTS RACK IAW IPC 53-42-11-26 AND BOEING DWG PL 146A9401 REV:D; [02] VERIFIED STEP 1 AUDIT C/W
